MathSciNet Relay Station
MathSciNet bibliographic data
MR234056 34.42
Knobloch, H.-W. Second order differential equalities and a nonlinear boundary value problem. J. Differential Equations 5 1969 55–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement